Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 2, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 2, 2015, 2:46 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2015, 2:46 AM EST (07:46 UTC)
- Expired
- Jan 2, 2015, 11:35 AM EST
- In force
- 9 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
693 WHUS73 KAPX 020746 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 246 AM EST FRI JAN 2 2015 LHZ347-348-021600- /O.CAN.KAPX.GL.W.0031.000000T0000Z-150102T1000Z/ /O.NEW.KAPX.SC.Y.0002.150102T0746Z-150102T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 246 AM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ323-341-342-344>346-020900- /O.CAN.KAPX.SC.Y.0001.000000T0000Z-150102T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 246 AM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ346-349-LSZ321-322-020900- /O.CAN.KAPX.SC.Y.0001.000000T0000Z-150102T2200Z/ ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 246 AM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
1 follow-up statement
003 WHUS73 KAPX 021635 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1135 AM EST FRI JAN 2 2015 LHZ347-348-021745- /O.CAN.KAPX.SC.Y.0002.000000T0000Z-150102T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1135 AM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 12:55 AM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Jan 2, 12:55 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1255 AM EST FRI JAN 2 2015
.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 350 PM EST THU JAN 1 2015
...MORE LAKE SNOWS TONIGHT WITH COLD FRONT PASSAGE...
HIGH IMPACT WEATHER POTENTIAL: QUICK BURST OF SNOW THIS EVENING
ACROSS NORTHERN LOWER WITH COLD FRONT PASSAGE. MORE PERSISTENT
ACCUMULATING SNOWFALL ACROSS CHIPPEWA COUNTY TONIGHT.
PATTERN SYNOPSIS/FORECAST: CONFLUENCE OF POLAR/ARCTIC JET BRANCHES
OVER THE CANADIAN TERRITORIES RESULTING IN A COLD TRAJECTORY OF
UPPER LEVEL FLOW INTO THE PLAINS/UPPER MIDWEST/GREAT LAKES AROUND AN
UPPER LOW OVER HUDSON BAY. SPLIT FLOW ACROSS THE WESTERN U.S. WITH
A CLOSED LOW IN THE SOUTHERN BRANCH OVER THE FOUR CORNERS MEETS UP
AGAIN ACROSS THE MID MISSISSIPPI/OHIO VALLEYS. NORTHERN BRANCH FLOW
POISED TO PUSH AN ARCTIC FRONT ACROSS THE GREAT LAKES THIS
AFTERNOON...TEMPERATURES BEHIND THAT BOUNDARY ACROSS CENTRAL CANADA
IN THE TEENS AND 20S BELOW ZERO (COLD FRONT CURRENTLY THROUGH
WESTERN UPPER MICHIGAN).
ARCTIC FRONT EXPECTED TO SLIP THROUGH NORTHERN LOWER MICHIGAN
TONIGHT...EXPECTED TO MOVE INTO SOUTHERN LOWER MICHIGAN AFTER
MIDNIGHT. COLDER AIR WILL FOLLOW SUIT...ALONG WITH DRIER AIR
EVIDENT IN THE AMOUNT OF CLEARING UPSTREAM (OUTSIDE OF THE LAKE
CONVECTION).
PRIMARY FORECAST CONCERNS: SNOW SHOWERS.
TONIGHT: SYNOPTIC COMPONENT TO SNOWFALL EXPECTED TO WANE EARLY THIS
EVENING WITH ONSET OF LOW/MID LEVEL COLD ADVECTION. TRANSITION TO
MORE PURE LAKE INDUCED SNOWFALL EXPECTED THIS EVENING...WITH A QUICK
(1-2H) BURST OF SNOW ACROSS MUCH OF NORTHERN LOWER MICHIGAN AS THE
COLD FRONT INTERACTS WITH EXISTING INSTABILITY OVER THE LAKES.
AFTER THAT WINDS EXPECTED TO VEER TO A ROUGHLY 300 DEGREE
CONFIGURATION AND REMAIN STEADY FOR THE MOST PART THROUGH THE NIGHT.
LAKE SUPERIOR: A 300 DEGREE FLOW PUTS THE GREATEST CONCERN AREA
FROM WHITEFISH POINT/PARADISE SOUTHEAST ALONG THE ST. MARY'S RIVER.
INVERSION HEIGHTS OVER EASTERN LAKE SUPERIOR NOT EXPECTED TO DROP
MUCH...SHOULD REMAIN STEADY AROUND 750-800MB GIVEN COLDER LOW LEVEL
TEMPERATURES AND LONGER FETCH ACROSS THE WATER. THIS SHOULD BE THE
BEST AREA FOR SNOW ACCUMULATIONS OVERNIGHT...WILL SIMPLY BE A MATTER
OF BAND PERSISTENCE THAT WILL DETERMINE SNOW AMOUNTS. SEEMS THAT
THE MOST LIKELY AMOUNT (THINK BELL CURVE) WILL BE AROUND 3-5 INCHES
CENTERED AROUND WHITEFISH BAY/ST. MARY'S RIVER...IF STRONG
CONVERGENCE CAN HOLD A BAND INTO THE UPPER PORTION OF THE RIVER
(LAND BREEZE/COLD AIR DRAINAGE?)...THEN AMOUNTS COULD BE HIGHER.
WILL EXTEND LAKE SNOW ADVISORY FOR CHIPPEWA COUNTY THROUGH THE NIGHT
TO COVER THIS POSSIBILITY.
LAKE MICHIGAN: EXPECT MUCH OF THE NOISE OFF LAKE MICHIGAN TO OCCUR
WITH THE COLD FRONT PASSAGE THIS EVENING AND EXPECTATION OF AN EAST-
WEST SNOW SQUALL ALONG IT. ONCE THAT PASSES DON'T EXPECT LAKE BANDS
TO BE TOO BAD AS DRIER AIR MOVES IN AND INVERSION HEIGHTS FALL MORE
NOTICEABLY THAN ACROSS LAKE SUPERIOR. GIVEN THE EXPECTATION OF A
BURST OF SNOW ALONG THE COLD FRONT WILL KEEP THE CURRENT ADVISORY
GOING FOR FAR NORTHERN LOWER...MAY ADJUST ENDING TIME BY AN HOUR OR
SO. WILL ALSO ISSUE A SPECIAL WEATHER STATEMENT ON THIS AS WELL.
FOR THE OVERNIGHT WILL KEEP SCATTERED-LIKELY POPS GOING FOR
NORTHWEST LOWER BUT SNOW ACCUMULATIONS BEYOND A QUICK INCH OR TWO
THIS EVENING EXPECTED TO BE MINIMAL AT THIS POINT.
&&
.SHORT TERM...(FRIDAY THROUGH SUNDAY)
ISSUED AT 350 PM EST THU JAN 1 2015
HIGH IMPACT WEATHER POTENTIAL: ACCUMULATING SNOW LIKELY FOR AT LEAST
PORTIONS OF THE REGION LATE SATURDAY THROUGH SUNDAY.
PATTERN: BLOCKING IN THE CENTRAL AND EASTERN PACIFIC /LOWEST EPO
VALUES SINCE THE RUDE INTRODUCTION TO WINTER BACK IN NOVEMBER/ WILL
ALLOW A DOMINANCE OF THE NORTHERN STREAM THROUGH THE SHORT TERM
FORECAST PERIOD. PRIMARY FEATURE OF NOTE THROUGH THE WEEKEND WILL
BE THE CUTOFF LOW OVER THE SOUTHWESTERN STATES RESPONSIBLE FOR A
VERY CHILLY START TO THE NEW YEAR IN THESE LOCATIONS. THIS CUTOFF
WILL BE KICKED EAST AS ADDITIONAL NORTHERN STREAM ENERGY DIVES INTO
THE WESTERN STATES. THIS NEWLY MOBILE TROUGH WILL INCITE SURFACE
LOW PRESSURE WHICH WILL TAKE AIM ON THE GREAT LAKES REGION BY LATE
SATURDAY AND SATURDAY NIGHT...WITH ARCTIC AIR POISED TO MAKE A
RETURN AS THE PERIOD ENDS SUNDAY.
MODEL TRENDS / CONFIDENCE: AS MENTIONED BY THE PREVIOUS SHIFT...24
HOUR GUIDANCE TREND /FOR PRETTY MUCH ALL DETERMINISTIC & ENSEMBLE
SOURCES/ HAS BEEN TO TRACK ARRIVING LOW PRESSURE SYSTEM FURTHER
NORTH...POTENTIALLY INTRODUCING PTYPE ISSUES INTO THE WEEKEND
FORECAST. THE PRIMARY REASONING BEHIND THIS IS THE DEGREE OF
PHASING BETWEEN AFOREMENTIONED NORTHERN STREAM KICKER ENERGY AND THE
LIFTING SOUTHWESTERN CUTOFF...WITH RECENT SOLUTIONS FAVORING MORE IN
THE WAY OF PHASING AND THUS DEEPER DOWNSTREAM LOW DEVELOPMENT THAT
TRACKS FURTHER NORTH. ANTECEDENT AIR MASS IS QUITE A BIT COOLER
THAN FOR LAST WEEK/S /NON/ EVENT...BUT THERE REMAINS NO BLOCKING
HIGH TO THE NORTH /HIGH PRESSURE ACTUALLY BUILDS OVER NEW
ENGLAND/... ALLOWING THE POTENTIAL FOR THIS FURTHER NORTH TREND TO
HOLD. CONFIDENCE FOR ACCUMULATING SNOW IS GREATEST OVER NORTHWEST
LOWER AND EASTERN UPPER...WITH BIGGEST QUESTION MARKS FOR AREAS
SOUTH AND EAST OF A HTL-APN LINE WHERE MIXING AS WELL AS DRY SLOT
ISSUES MAY LIMIT ACCUMULATING SNOW POTENTIAL.
DETAILS...
FRIDAY: LAKE EFFECT SHSN WILL CONTINUE UNDER WESTERLY FLOW WITH T8S
WARMING THROUGH THE MINUS MID TEENS. LLEVEL MOISTURE /AS WELL AS
SOME MODEST QG SUPPORT/ LOOKS BEST FROM THE TIP OF THE MITT
NORTH...WITH GOOD DGZ ALIGNMENT SUGGESTING THAT A FEW FLUFFY INCHES
MAY FALL OVER NORTHERN CHIPPEWA COUNTY...WITH LOWER AMOUNTS OVER
NORTHWEST LOWER. THE BIGGEST CHANGE FROM TODAY WILL BE THE
WINDS...WHICH WILL SLACKEN CONSIDERABLY /5-15 MPH/ AS A WEAK BUBBLE
OF HIGH PRESSURE MAKES AN ATTEMPT TO MOVE INTO THE GREAT LAKES
REGION. TEMPERATURES REMAIN BELOW NORMAL WITH T9S SUPPORTING HIGHS
NEAR OR A LITTLE ABOVE 20.
SATURDAY-SUNDAY: BACKING FLOW AND WARMING TEMPERATURES FRIDAY NIGHT
SHOULD CONSPIRE TO BRING REMAINING LAKE EFFECT SHSN TO AN END. TOP
DOWN SATURATION WILL YIELD DEVELOPING SHIELD OF SNOW DURING THE
AFTERNOON AS STRONG WAA DEVELOPS IN THE PRESENCE OF -DIVQ/RRQ JET
DYNAMICS. PWATS PUSH 1" OVER SOUTHERN LOWER TOWARDS EVENING
INDICATING PLENTY OF MOISTURE FOR THIS SYSTEM TO WORK WITH. FORCING
IS SUCH THAT SNOW MAY RAPIDLY BECOME HEAVY WITH HAZARDOUS TRAVEL
LIKELY BY EVENING...PARTICULARLY FROM M-32 SOUTH WHERE PRECIPITATION
BEGINS FIRST. BIGGEST QUESTION MARKS AGAIN APPEAR SATURDAY NIGHT
WITH DEEPENING LOW PRESSURE MAKING IT/S CLOSEST APPROACH WHICH MAY
END UP BEING OVER NORTHERN LOWER MICHIGAN /SEE THE RECENT SREF WHICH
BRINGS THE LOW CLOSE TO THE BRIDGE/. NORTH AND WEST OF THE LOW TRACK
EXPECT MODERATE TO OCCASIONALLY HEAVY SNOW TO CONTINUE. SOUTH AND
EAST...A BRIEF MIX WITH FZRA/IP AND CHANGEOVER TO RA/DZ IS
POSSIBLE...ALTHOUGH DRY SLOTTING MAY LIMIT HOW MUCH ACTUALLY FALLS
DURING THIS PERIOD. MOISTURE FULLY SUPPORTS PROGGED QPF VALUES NEAR
0.5-0.6". THIS WOULD SUPPORT A 4-8" SNOWFALL IN LOCATIONS NORTH AND
WEST OF THE LOW TRACK. WILL PUSH QPF/SNOW FORECAST IN THIS
DIRECTION FOR FAR NW LOWER/EASTERN UPPER...TAPERING AMOUNTS DOWN
WHERE MORE UNCERTAINTY IN THE EVENTUAL TRACK WILL HAVE THE LARGEST
IMPACT ON ANY ACCUMULATIONS. WILL CONTINUE MENTION IN THE AFTERNOON
HAZARDOUS WEATHER OUTLOOK. TEMPERATURES WILL BE MORE MILD THAN OF
LATE...RISING THROUGH THE 20S SATURDAY AND LIKELY INTO THE LOWER 30S
FOR NORTHEAST LOWER BY SATURDAY EVENING - SATURDAY NIGHT.
SYNOPTIC PRECIPITATION LOOKS TO PULL OUT OF THE REGION EARLY SUNDAY
WITH A GOOD PUNCH OF COLD ADVECTION /EVEN STRONGER GIVEN THE DEEPER-
FURTHER NORTH TRENDING LOW/ ALLOWING THE LAKE EFFECT MACHINE TO RE-
ENERGIZE WITH LIGHT-MODERATE ADDITIONAL ACCUMULATIONS LIKELY FOR THE
NW/WNW SNOWBELTS OF NORTHERN LOWER ALONG WITH GUSTY NORTHWEST WINDS.
TEMPERATURES FALLING FROM THE 20S INTO THE TEENS DURING THE DAY.
&&
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 350 PM EST THU JAN 1 2015
A BROAD UPPER TROUGH WILL PUSH INTO THE GREAT LAKES TO END THE
WEEKEND...AND BECOME ANCHORED OVER THE REGION TO START THE UPCOMING
WORK WEEK. 850MB TEMPS WILL FALL TO AROUND -22C ACROSS NRN MI MONDAY
AND TUESDAY...BEFORE MID LEVEL TEMPS PLUNGES TO AROUND -30C BY MID
WEEK AS THE 500MB TROUGH SIGNIFICANTLY DEEPENS OVER THE GREAT LAKES.
THIS PATTERN WILL GENERATE BELOW NORMAL TEMPERATURES...AND CHANCES
FOR WESTERLY FLOW LAKE SNOWS ACROSS NORTHERN MICHIGAN THROUGH THE
UPCOMING WORK WEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1251 AM EST FRI JAN 2 2015
A COLD FRONT HAS PRESSED THROUGH THE TAF SITES AND WINDS HAVE
SHIFTED AROUND OUT OF THE NW AND HAVE ALSO BEEN DECREASING IN
SPEED. THIS TREND WILL CONTINUE THROUGH THE NIGHT AND THE UPCOMING
DAY. LOW LEVEL COLD AIR IS DRY...AND MOISTURE VS OVERLAKE
INSTABILITY IS RESULTING IN A LOWER THAN USUAL CONFIDENCE IN THE
COVERAGE OF LAKE CLOUDS AND RESULTING SNOW SHOWERS FOR ALL BUT
APN. DO THINK THAT SOME LIGHT LAKE EFFECT WILL AFFECT TVC/PLN AT
TIMES THROUGH TOMORROW MORNING. A PERIOD OF MVFR CLOUDS EXPECTED
OVER THE NEXT FEW HOURS...AND THEN LIFTING TO VFR THROUGH THE
MORNING. MINIMAL ACCUMULATIONS AND LOW SNOWFALL INTENSITY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR MIZ008.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LHZ346-
349.
SMALL CRAFT ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR
LHZ345.
GALE WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR LHZ347-348.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR
LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LSZ321-
322.
&&
NEAR TERM...JPB
SHORT TERM...ARNOTT
LONG TERM...SWR
AVIATION...SMDHazardous weather outlook, Jan 1, 3:34 PM EST, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 334 PM EST THU JAN 1 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-022045- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 334 PM EST THU JAN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THROUGH TONIGHT. LAKE ENHANCED SNOW SHOWERS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. THE GREATEST SNOW ACCUMULATIONS OVERNIGHT ARE EXPECTED TO BE ACROSS CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN. STRONG WINDS THROUGH THIS EVENING WILL RESULT IN SIGNIFICANT BLOWING AND DRIFTING SNOW...AND GREATLY REDUCED VISIBILITIES. SEE ONGOING WINTER WEATHER ADVISORIES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM WILL DEVELOP OVER THE SOUTHERN PLAINS ON SATURDAY AND MOVE INTO THE GREAT LAKES REGION SATURDAY NIGHT. THE POTENTIAL EXISTS FOR SIGNIFICANT SNOW ACCUMULATIONS...PARTICULARLY OVER NORTHWEST LOWER MICHIGAN AND EASTERN UPPER MICHIGAN. FURTHER SOUTH AND EAST...THERE IS THE POTENTIAL FOR A MIX OR CHANGEOVER TO RAIN...WHICH WOULD LIMIT ANY SNOWFALL. SMALL CHANGES TO STORM TRACK WILL RESULT IN SIGNIFICANT CHANGES TO THE AMOUNT OF EXPECTED SNOWFALL. PLEASE STAY TUNED TO LATER UPDATES ON THIS POTENTIAL STORM. THE COLDEST AIR OF THE WINTER SEASON WILL ARRIVE NEXT WEEK ACROSS NORTHERN MICHIGAN WITH ADDITIONAL ACCUMULATING LAKE EFFECT SNOWS EXPECTED IN THE FAVORED SNOWBELT REGIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS AT ANY TIME. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. ARNOTT
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 3:10 PM EST | Winter Weather Advisory | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 3 days |
| Jan 2, 3:55 PM EST | Gale Watch | APX | 31 hr |
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.